PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 6 | 1267-1275
Tytuł artykułu

On isomorphisms of some Köthe function F-spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that if Köthe F-spaces X and Y on finite atomless measure spaces (ΩX; ΣX, µX) and (ΩY; ΣY; µY), respectively, with absolute continuous norms are isomorphic and have the property $\mathop {\lim }\limits_{\mu (A) \to 0} \left\| {\mu (A)^{ - 1} 1_A } \right\| = 0$ (for µ = µX and µ = µY, respectively) then the measure spaces (ΩX; ΣX; µX) and (ΩY; ΣY; µY) are isomorphic, up to some positive multiples. This theorem extends a result of A. Plichko and M. Popov concerning isomorphic classification of L p(µ)-spaces for 0 < p < 1. We also provide a new class of F-spaces having no nonzero separable quotient space.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
6
Strony
1267-1275
Opis fizyczny
Daty
wydano
2011-12-01
online
2011-09-23
Twórcy
Bibliografia
  • [1] Lacey H.E., The Isometric Theory of Classical Banach Spaces, Grundlehren Math. Wiss., 208, Springer, Berlin-Heidelberg-New York, 1974
  • [2] Lindenstrauss J., Some open problems in Banach space theory, Séminaire Choquet, Initiation à l’Analyse, 1975–76, 15, #18
  • [3] Maharam D., On homogeneous measure algebras, Proc. Natl. Acad. Sci. USA, 1942, 28, 108–111 http://dx.doi.org/10.1073/pnas.28.3.108
  • [4] Plichko A.M., Popov M.M., Symmetric Function Spaces on Atomless Probability Spaces, Dissertationes Math. (Rozprawy Mat.), 306, Polish Academy of Sciences, Warsaw, 1990
  • [5] Popov M.M., On codimension of subspaces of L p(µ) for p < 1, Funktsional. Anal. i Prilozhen., 1984, 18(2), 94–95 (in Russian) http://dx.doi.org/10.1007/BF01077844
  • [6] Popov M.M., An isomorphic classification of the spaces L p for 0 < p < 1, Teor. Funktsiĭ Funktsional. Anal. i Prilozhen., 1987, 47, 77–85 (in Russian)
  • [7] Rolewicz S., Metric Linear Spaces, 2nd ed., Math. Appl. (East European Ser.), 20, PWN, Warszawa, 1985
  • [8] Śliwa W., The separable quotient problem for symmetric function spaces, Bull. Polish Acad. Sci. Math., 2000, 48(1), 13–27
  • [9] Śliwa W., The separable quotient problem for (LF)tv-spaces, J. Korean Math. Soc., 2009, 46(6), 1233–1242 http://dx.doi.org/10.4134/JKMS.2009.46.6.1233
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0079-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.